MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS INFINITY LAB CORE LICENSE 3.X; CALCULATOR/DATA PROCESSING MODULE FOR CLINICAL USE

ROCHE DIAGNOSTICS COBAS INFINITY LAB CORE LICENSE 3.X; CALCULATOR/DATA PROCESSING MODULE FOR CLINICAL USE
Catalog Number 09180443001
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
We received an allegation of a software malfunction in the cobas infinity lab core license 3.X.The reporter stated that the instrument driver was saving a result in the field "r4" instead of the field "r4-1"; the driver was saving "62.42^" instead of "62.42".There was no report of any patient harm because of the event.
 
Additional Manufacturer Narrative
The software version is 3.03.12.The investigation is ongoing.
 
Additional Manufacturer Narrative
The investigation determined that the event occurred because the workflow manager driver was not able to capture the information as defined in the host interface manual of the instrument.The investigation verified that the event was a software issue in the cobas infinity.This issue has been addressed.

Brand Name
COBAS INFINITY LAB CORE LICENSE 3.X
Common Device Name
CALCULATOR/DATA PROCESSING MODULE FOR CLINICAL USE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18476660
Report Number1823260-2024-00099
Device Sequence Number15059389
Product Code JQP
UDI-Device Identifier07613336177129
UDI-Public07613336177129
Combination Product (Y/N)Y
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number09180443001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/15/2023
Supplement Date Received by Manufacturer01/18/2024
Initial Report FDA Received Date01/09/2024
Supplement Report FDA Received Date02/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown